# SDR IXXA20170821302

- Difficulty date: August 21, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 59,162 hours, 24,200 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Part number: 65457857
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO WINDOW FRAME R14 HAD CORROSION ON THE LOWER SURFACE AREA.  REMOVED AND REPLACED THE CARGO WINDOW FRAME IAW SRM 56-20-02,  TABLE 1, SRM 56-20-02,  STEP 1, AND SRM 51-40-02, PARAGRAPH 4.
